# SDR AALA20050386

- Difficulty date: June 12, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LGA - UPON GEAR RETRACTION SEVERE VIBRATION FELT IN NOSE OF AIRCRAFT.  CONTINUED THROUGH FLIGHT.  EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  NOSE GEAR DOOR FOUND OPEN ON ARRIVAL.  REPLACED FAULTY LINK ON LEFT HAND NOSE GEAR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
